Oscillation criteria for nonlinear fractional differential equation with damping term

Bayram M., Adiguzel H., Seçer A.

OPEN PHYSICS, vol.14, pp.119-128, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14
  • Publication Date: 2016
  • Doi Number: 10.1515/phys-2016-0012
  • Title of Journal : OPEN PHYSICS
  • Page Numbers: pp.119-128


In this paper, we study the oscillation of solutions to a non-linear fractional differential equation with damping term. The fractional derivative is defined in the sense of the modified Riemann-Liouville derivative. By using a variable transformation, a generalized Riccati transformation, inequalities, and integration average technique we establish new oscillation criteria for the fractional differential equation. Several illustrative examples are also given.